Geometry on grassmannians and applications to splitting bundles and smoothing cycles
Publications Mathématiques de l'IHÉS, Volume 36 (1969), pp. 281-297.
@article{PMIHES_1969__36__281_0,
     author = {Kleiman, Steven L.},
     title = {Geometry on grassmannians and applications to splitting bundles and smoothing cycles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {281--297},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     zbl = {0208.48501},
     mrnumber = {42 #281},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1969__36__281_0/}
}
TY  - JOUR
AU  - Kleiman, Steven L.
TI  - Geometry on grassmannians and applications to splitting bundles and smoothing cycles
JO  - Publications Mathématiques de l'IHÉS
PY  - 1969
DA  - 1969///
SP  - 281
EP  - 297
VL  - 36
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1969__36__281_0/
UR  - https://zbmath.org/?q=an%3A0208.48501
UR  - https://www.ams.org/mathscinet-getitem?mr=42 #281
LA  - en
ID  - PMIHES_1969__36__281_0
ER  - 
%0 Journal Article
%A Kleiman, Steven L.
%T Geometry on grassmannians and applications to splitting bundles and smoothing cycles
%J Publications Mathématiques de l'IHÉS
%D 1969
%P 281-297
%V 36
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1969__36__281_0
Kleiman, Steven L. Geometry on grassmannians and applications to splitting bundles and smoothing cycles. Publications Mathématiques de l'IHÉS, Volume 36 (1969), pp. 281-297. http://archive.numdam.org/item/PMIHES_1969__36__281_0/

[1] M. F. Atiyah, Vector bundles over an elliptic curve, Proc. Lond. Math. Soc. (3), vol. 7 (1957), 414-452. | MR | Zbl

[2] A. Grothendieck, La théorie des classes de Chern, Bull. Soc. math. France, vol. 86 (1958), 137-154. | Numdam | MR | Zbl

[3] A. Grothendieck, Fibrés vectoriels, fibrés projectifs, fibrés en drapeaux, exposé 12, in fascicule I of Séminaire H. Cartan, 13 (1960-1961). | Numdam

[4] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, I and II, Ann. of Math., vol. 79 (1964), 109-326. | MR | Zbl

[5] H. Hironaka, Smoothing of algebraic cycles of small dimensions, Amer. Journ. of Math., vol. 90 (1968), 1-54. | MR | Zbl

[6] R. L. E. Schwarzenberger, Vector bundles on algebraic surfaces, Proc. Lond. Math. Soc. (3), vol. 11 (1961), 601-622. | MR | Zbl

[7] EGA, A. Grothendieck, Éléments de géométrie algébrique (rédigés avec la collaboration de J. DIEUDONNÉ), Publications Mathématiques, Institut des Hautes Études Scientifiques (1960 ff). | Numdam